Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 35, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 6, 2010, 7:15 PM MDT for Adams County, Morgan County, Washington County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2010, 7:15 PM MDT (01:15 UTC)
- Expired
- Jun 6, 2010, 8:00 PM MDT
- In force
- 45 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Adams County, CO, Morgan County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 84 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 2:24 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.3 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1039 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 2921 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
878 WFUS55 KBOU 070115 TORBOU COC001-087-121-070200- /O.NEW.KBOU.TO.W.0035.100607T0115Z-100607T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DENVER CO 715 PM MDT SUN JUN 6 2010 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO SOUTHEASTERN MORGAN COUNTY IN NORTHEAST COLORADO NORTHEASTERN ADAMS COUNTY IN NORTHEAST COLORADO * UNTIL 800 PM MDT * AT 714 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES EAST OF ADENA SCHOOL...OR 11 MILES SOUTH OF FORT MORGAN. THIS STORM WAS MOVING EAST AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODROW... TWELVE-MILE CORNER...GARY...ADENA SCHOOL AND ADENA. THERE HAS BEEN A REPORT OF A TORNADO ON THE GROUND...3 MILES SOUTH OF FORT MORGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4020 10348 3993 10346 3993 10391 4020 10390 TIME...MOT...LOC 0114Z 279DEG 30KT 4011 10371 $$
2 follow-up statements
871 WWUS55 KBOU 070139 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 739 PM MDT SUN JUN 6 2010 COC001-087-121-070200- /O.CON.KBOU.TO.W.0035.000000T0000Z-100607T0200Z/ WASHINGTON CO-MORGAN CO-ADAMS CO- 739 PM MDT SUN JUN 6 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR NORTHEASTERN ADAMS...SOUTHEASTERN MORGAN AND WEST CENTRAL WASHINGTON COUNTIES... AT 739 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF GARY...OR 11 MILES SOUTHEAST OF FORT MORGAN. THIS STORM WAS MOVING SOUTHEAST AT 25 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODROW...TWELVE-MILE CORNER...GARY...ADENA SCHOOL AND ADENA. AT 715 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO ABOUT 3 MILES SOUTHOF FORT MORGAN. NO FURTHER TORNADO REPORTS HAVE BEEN RECEIVED...BUT RADAR CONTINUES TO SHOW CIRCULATION IN THE WARNING AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4020 10348 3993 10346 3993 10391 4020 10390 TIME...MOT...LOC 0139Z 304DEG 22KT 4012 10361 $$
529 WWUS55 KBOU 070201 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 801 PM MDT SUN JUN 6 2010 COC001-087-121-070211- /O.EXP.KBOU.TO.W.0035.000000T0000Z-100607T0200Z/ WASHINGTON CO-MORGAN CO-ADAMS CO- 801 PM MDT SUN JUN 6 2010 ...THE TORNADO WARNING FOR NORTHEASTERN ADAMS...SOUTHEASTERN MORGAN AND WEST CENTRAL WASHINGTON COUNTIES HAS EXPIRED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA. LAT...LON 4020 10348 3993 10346 3993 10391 4020 10390 TIME...MOT...LOC 0139Z 304DEG 22KT 4012 10361 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 6, 3:20 PM MDT, 3 hours 55 minutes earlier.
Area forecast discussion, Jun 6, 3:20 PM MDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
320 PM MDT SUN JUN 6 2010
.SHORT TERM...RIPE ENVIRONMENT FOR SEVERE THUNDERSTORMS THIS
AFTERNOON. ENOUGH MOISTURE TO ALLEVIATE OUR PROBLEMS WITH WARM AIR
AROUND 500 MB...THERE IS SOME WARMING AT THAT LEVEL TODAY BUT IT
WILL NOT BE ENOUGH TO CAP CONVECTION OVER THE BETTER MOISTURE.
THINGS A BIT MORE MARGINAL AROUND DENVER BUT IT IS A BIT WARMER THAN
WE EXPECTED ALSO...SO I DO EXPECT STORMS TO DEVELOP OVER THE
FOOTHILLS AND IN THE CONVERGENCE ZONE OVER DENVER LATER THIS
AFTERNOON. SHEAR PROFILE IS GOOD FOR SUPERCELL DEVELOPMENT ONCE THE
STORMS GET INTO THE RICHER MOISTURE...AND EXPECT THE STRONGEST
STORMS COMING OUT OF WYOMING TO TURN SOUTHEAST ACROSS NORTHEASTERN
COLORADO. LARGE HAIL IS THE MAIN THREAT...BUT SOME THREAT OF
TORNADOES AS WELL. AT THIS TIME EXPECTING A CONVERGENCE LINE TO
DEVELOP OVER TIME WITH THUNDERSTORM OUTFLOW WHICH SHOULD PROGRESS
EASTWARD AND EXPECT ACTIVITY TO CLEAR OUR AREA BY MIDNIGHT...THOUGH
SOME UNCERTAINTY ON THE EASTERN BORDER.
FOR MONDAY...WARMING ALOFT BUT ALSO PLENTY OF LOW LEVEL MOISTURE IN
THE WAKE OF THIS EVENINGS CONVECTION. MODELS NOW HAVE MORE ROBUST
EASTERLY FLOW AT THE SURFACE WHICH WOULD HOLD TEMPERATURES BACK
DESPITE SEVERAL DEGREES OF WARMING ALOFT. I BUY THE GENERAL IDEA BUT
NOT SURE OF THE MAGNITUDE. THE MOISTURE WOULD EVENTUALLY PROVIDE A
CHANCE OF STORMS...BUT THE LOW LEVEL TEMPERATURES WILL DELAY
THUNDERSTORM INITIATION. I WILL PUT IN SOME LOW POPS FOR THE LATE
AFTERNOON...BUT MOST OF THE ACTIVITY SHOULD BE IN THE EVENING.
DROPPED TEMPERATURES A COUPLE OF DEGREES ON THE PLAINS...KEEPING US
AWAY FROM THE CENTURY MARK BUT STILL WARMER THAN TODAY.
.LONG TERM...WESTERLY FLOW ALOFT WILL DOMINATE THE FORECAST AREA
MONDAY NIGHT THROUGH WEDNESDAY NIGHT. SPEEDS WILL GENERALLY BE
BELOW 50 KNOTS. THE QG VERTICAL VELOCITY FIELDS SHOW BENIGN
SYNOPTIC SCALE ENERGY FOR THE FORECAST AREA MONDAY NIGHT THROUGH
WEDNESDAY NIGHT. THE BOUNDARY LAYER FLOW IS PROGGED TO BE
EAST-NORTHEASTERLY MONDAY NIGHT THROUGH TUESDAY NIGHT...THEN
SOUTHEASTERLY WEDNESDAY. FOR MOISTURE...BOTH MODELS CONTINUE TO
HAVE PLENTY IN THE MID AND UPPER LEVELS...WITH AN INCREASE IN THE
LOWER LEVEL MOISTURE AS WELL. BOUNDARY LATER DEW POINT PROGGS SHOW
TEMPERATURES IN THE 50-60 F RANGE MONDAY NIGHT THROUGH WEDNESDAY.
PRECIPITABLE WATER VALUES ARE IN THE 0.80 TO 1.30 INCH RANGE MONDAY
NIGHT THROUGH WEDNESDAY...WITH THE BEST MONDAY EVENING AND LATE DAY
TUESDAY. LAPSE RATE FIELDS ON THE CROSS SECTIONS HAVE LITTLE IN THE
WAY A MID LEVEL CAP MONDAY EVENING OR LATE DAY TUESDAY...WITH A
RETURN OF IT BY LATE DAY WEDNESDAY. THERE IS SOME LOW LEVEL
STABILITY INDICATED MONDAY NIGHT THROUGH TUESDAY NIGHT...BUT
CONVECTION ABOVE THAT IS POSSIBLE. CAPE VALUES ON MONDAY NIGHT ARE
PRETTY HIGH ACROSS THE FOOTHILLS... WESTERN PLAINS...SOUTHERN
PLAINS...AND PALMER RIDGE....WHERE 3000 J/KM PLUS ARE PROGGED. WILL
JUST HAVE TO ERODE THE CIN AWAY. ON LATE DAY TUESDAY AND
WEDNESDAY...THERE IS PRETTY DECENT CAPE OVER THE EASTERN
MOUNTAINS...FOOTHILLS AND WESTERN TWO-THIRDS OF THE PLAINS. THE QPF
FIELDS HAVE OK AMOUNTS OF MEASURABLE PRECIPITATION MONDAY NIGHT AND
LATE DAY TUESDAY...WITH WAY LESS FOR LATE DAY WEDNESDAY. THE
RAINFALL IS INDICATED EAST OF DIVIDE THROUGH ALL THE PERIODS. SO
FOR POPS...20-30%S LOOK GOOD MONDAY NIGHT INTO TUESDAY NIGHT...THEN
0-10%S FOR LATE DAY WEDNESDAY. FOR TEMPERATURES... TUESDAY'S HIGHS
ARE 4-7 C COOLER THAN MONDAY'S. WEDNESDAY'S HIGHS ARE 1-2 C WARMER
THAN TUESDAY'S. FOR THE LATER DAYS...THURSDAY THROUGH
SUNDAY...MODELS HAVE INCREASING SOUTHWESTERLY FLOW ALOFT THURSDAY
THROUGH FRIDAY. ON SATURDAY...THE FLOW ALOFT IS PRETTY STRONG AND
NEARLY DUE SOUTHERLY. IN FACT A JET MAXIMUM IS PROGGED FROM LATE
DAY SATURDAY THROUGH MUCH OF SUNDAY FOR THE FORECAST AREA. BY 12Z
SUNDAY MORNING...THE GFS AND ECMWF HAVE AN UPPER CLOSED LOW NEAR THE
FOUR CORNERS. BOTH MODELS BRING THE WEAKENING UPPER LOW INTO
COLORADO SUNDAY NIGHT INTO MONDAY. BOTH THE ECMWF AND GFS COOL DOWN
FRIDAY THROUGH SUNDAY PRETTY SIGNIFICANTLY. WILL LOWER TEMPERATURE
GRIDS A BIT FOR NOW AND SEE HOW THE MODELS EVOLVE. MOISTURE
INCREASES FRIDAY THROUGH SUNDAY AS WELL.
&&
.AVIATION...ISOLATED THUNDERSTORMS ARE EXPECTED DURING THE LATE
AFTERNOON AND EARLY EVENING. THERE IS A SLIGHT CHANCE OF A SEVERE
THUNDERSTORM WITH LARGE HAIL...GUSTY WINDS...AND BRIEF HEAVY RAIN
UNDER A STORM. THUNDERSTORMS MAY BE MORE NUMEROUS OVER THE EASTERN
APPROACH GATES TO KDEN. OTHERWISE VFR CONDITIONS ARE EXPECTED
THROUGH MONDAY.
&&
.HYDROLOGY...SNOWMELT IS PRODUCING MINOR OVERBANK FLOODING ON THE
BIG THOMPSON AND CACHE LA POUDRE RIVERS. FLOWS IN ESTES PARK AND THE
LOWER POUDRE CANYON ARE OCCURRING IN THE LATE NIGHT AND MORNING
HOURS...AND PEAKS ON MONDAY AND TUESDAY MORNINGS MAY BE A LITTLE
HIGHER THAN TODAYS. MINOR FLOODING IS ALSO POSSIBLE ON THE NORTH
FORK OF THE SAINT VRAIN CREEK...AND THE SOUTH FORK OF THE SAINT
VRAIN AND BOULDER CREEK WILL BE NEAR BANKFULL.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...FLOOD ADVISORY THROUGH TUESDAY
AFTERNOON FOR LARIMER...BOULDER...AND WEST CENTRAL WELD
COUNTIES.
GIMMESTAD/RJKHazardous weather outlook, Jun 6, 11:12 AM MDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1112 AM MDT SUN JUN 06 2010 COZ030>051-071200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1112 AM MDT SUN JUN 06 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ON THE PLAINS THIS AFTERNOON AND TONIGHT. THE GREATEST THREAT IS FOR SUPERCELL THUNDERSTORMS TO DEVELOP ON THE CHEYENNE RIDGE OR IN SOUTHEAST WYOMING AND MOVE SOUTHEAST INTO COLORADO...AFFECTING AREAS EAST OF A LINE FROM CHEYENNE TO LIMON. THERE IS A LOWER RISK OF SEVERE STORMS FURTHER SOUTH AND WEST TO THE FOOTHILLS...ESPECIALLY FROM THE EASTERN AND SOUTHERN PARTS OF THE DENVER METRO AREA ACROSS ELBERT COUNTY. SOME OF THE STORMS TODAY MAY PRODUCE HAIL UP TO BASEBALL SIZE AND WIND GUSTS TO 70 MPH. ISOLATED TORNADOES ARE ALSO POSSIBLE. MINOR FLOODING IS ALSO OCCURRING ON SOME RIVERS AND STREAMS IN LARIMER COUNTY FROM RAPID SNOWMELT. THE MAIN AREAS OF CONCERN ARE THE BIG THOMPSON RIVER ABOVE LAKE ESTES AND THE POUDRE RIVER IN THE CANYON WEST OF FORT COLLINS. THESE RIVERS COULD RISE HIGHER ON MONDAY AND TUESDAY AS TEMPERATURES IN THE HIGH MOUNTAINS MAY WARM A FEW DEGREES MORE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. TEMPERATURES WILL BE ABOVE NORMAL WITH MONDAY THE HOTTEST DAY. BY FRIDAY...CONTINUING INTO NEXT WEEKEND THERE IS A CHANCE OF A COOLER AIRMASS TO MOVE INTO THE FORECAST AREA ALONG WITH A BETTER CHANCES OF SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AFTER 2 PM. GIMMESTAD/RJK
In the hours before
Local storm report, Jun 6, 5:08 PM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
508 PM MDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL SE LOVELAND 40.42N 105.07W
06/06/2010 M0.75 INCH LARIMER CO TRAINED SPOTTER
0459 PM HAIL 4 N LOVELAND 40.48N 105.07W
06/06/2010 M1.00 INCH LARIMER CO TRAINED SPOTTER
0459 PM HAIL 3 S FORT MORGAN 40.22N 103.79W
06/06/2010 M1.75 INCH MORGAN CO TRAINED SPOTTER
&&
BENTONLocal storm report, Jun 6, 5:18 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
518 PM MDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 2 NW LOVELAND 40.44N 105.10W
06/06/2010 M0.75 INCH LARIMER CO TRAINED SPOTTER
0501 PM HAIL SE LOVELAND 40.42N 105.07W
06/06/2010 M0.75 INCH LARIMER CO TRAINED SPOTTER
0459 PM HAIL 4 N LOVELAND 40.48N 105.07W
06/06/2010 M1.00 INCH LARIMER CO TRAINED SPOTTER
0459 PM HAIL 3 S FORT MORGAN 40.22N 103.79W
06/06/2010 M1.75 INCH MORGAN CO TRAINED SPOTTER
&&
BENTONLocal storm report, Jun 6, 5:36 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
536 PM MDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL ATWOOD 40.55N 103.27W
06/06/2010 M1.75 INCH LOGAN CO LAW ENFORCEMENT
REPORTED BY STERLING DISPATCH
0505 PM HAIL 2 NW LOVELAND 40.44N 105.10W
06/06/2010 M0.75 INCH LARIMER CO TRAINED SPOTTER
0501 PM HAIL SE LOVELAND 40.42N 105.07W
06/06/2010 M0.75 INCH LARIMER CO TRAINED SPOTTER
0459 PM HAIL 4 N LOVELAND 40.48N 105.07W
06/06/2010 M1.00 INCH LARIMER CO TRAINED SPOTTER
0459 PM HAIL 3 S FORT MORGAN 40.22N 103.79W
06/06/2010 M1.75 INCH MORGAN CO TRAINED SPOTTER
&&
BENTONLocal storm report, Jun 6, 6:22 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
622 PM MDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 3 S AKRON 40.12N 103.21W
06/06/2010 E0.88 INCH WASHINGTON CO TRAINED SPOTTER
VERY HARD HAIL COVERING GROUND.
0602 PM HAIL 11 ENE AULT 40.64N 104.54W
06/06/2010 M1.25 INCH WELD CO AMATEUR RADIO
0550 PM HAIL 1 E EATON 40.52N 104.69W
06/06/2010 M1.00 INCH WELD CO AMATEUR RADIO
2.5 INCH TREE BRANCHES DOWN
0544 PM HAIL 5 NE EATON 40.58N 104.64W
06/06/2010 M0.75 INCH WELD CO AMATEUR RADIO
ALSO FUNNEL CLOUD OBSERVED. NO TOUCHDOWN
0544 PM HAIL 5 NE EATON 40.58N 104.64W
06/06/2010 M0.88 INCH WELD CO AMATEUR RADIO
HAIL GETTING LARGER
0535 PM HAIL ATWOOD 40.55N 103.27W
06/06/2010 M1.75 INCH LOGAN CO LAW ENFORCEMENT
REPORTED BY STERLING DISPATCH
0505 PM HAIL 2 NW LOVELAND 40.44N 105.10W
06/06/2010 M0.75 INCH LARIMER CO TRAINED SPOTTER
0501 PM HAIL SE LOVELAND 40.42N 105.07W
06/06/2010 M0.75 INCH LARIMER CO TRAINED SPOTTER
0459 PM HAIL 4 N LOVELAND 40.48N 105.07W
06/06/2010 M1.00 INCH LARIMER CO TRAINED SPOTTER
0459 PM HAIL 3 S FORT MORGAN 40.22N 103.79W
06/06/2010 M1.75 INCH MORGAN CO TRAINED SPOTTER
&&
BENTONLocal storm report, Jun 6, 6:42 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
642 PM MDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 5 SE ROGGEN 40.11N 104.30W
06/06/2010 M0.75 INCH WELD CO TRAINED SPOTTER
0615 PM HAIL 3 S AKRON 40.12N 103.21W
06/06/2010 E0.88 INCH WASHINGTON CO TRAINED SPOTTER
VERY HARD HAIL COVERING GROUND.
0602 PM HAIL 11 ENE AULT 40.64N 104.54W
06/06/2010 M1.25 INCH WELD CO AMATEUR RADIO
0550 PM HAIL 1 E EATON 40.52N 104.69W
06/06/2010 M1.00 INCH WELD CO AMATEUR RADIO
2.5 INCH TREE BRANCHES DOWN
0544 PM HAIL 5 NE EATON 40.58N 104.64W
06/06/2010 M0.75 INCH WELD CO AMATEUR RADIO
ALSO FUNNEL CLOUD OBSERVED. NO TOUCHDOWN
0544 PM HAIL 5 NE EATON 40.58N 104.64W
06/06/2010 M0.88 INCH WELD CO AMATEUR RADIO
HAIL GETTING LARGER
0535 PM HAIL ATWOOD 40.55N 103.27W
06/06/2010 M1.75 INCH LOGAN CO LAW ENFORCEMENT
REPORTED BY STERLING DISPATCH
0505 PM HAIL 2 NW LOVELAND 40.44N 105.10W
06/06/2010 M0.75 INCH LARIMER CO TRAINED SPOTTER
0501 PM HAIL SE LOVELAND 40.42N 105.07W
06/06/2010 M0.75 INCH LARIMER CO TRAINED SPOTTER
0459 PM HAIL 3 S FORT MORGAN 40.22N 103.79W
06/06/2010 M1.75 INCH MORGAN CO TRAINED SPOTTER
0459 PM HAIL 4 N LOVELAND 40.48N 105.07W
06/06/2010 M1.00 INCH LARIMER CO TRAINED SPOTTER
&&
BENTONLocal storm report, Jun 6, 6:48 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
648 PM MDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 5 SE ROGGEN 40.11N 104.30W
06/06/2010 M0.75 INCH WELD CO TRAINED SPOTTER
0625 PM HAIL ENE KEENESBURG 40.11N 104.52W
06/06/2010 M0.75 INCH WELD CO TRAINED SPOTTER
LARGER HAIL WAS COMBINED PIECES OF PEA SIZE HAIL.
0615 PM HAIL 3 S AKRON 40.12N 103.21W
06/06/2010 E0.88 INCH WASHINGTON CO TRAINED SPOTTER
VERY HARD HAIL COVERING GROUND.
0602 PM HAIL 11 ENE AULT 40.64N 104.54W
06/06/2010 M1.25 INCH WELD CO AMATEUR RADIO
0550 PM HAIL 1 E EATON 40.52N 104.69W
06/06/2010 M1.00 INCH WELD CO AMATEUR RADIO
2.5 INCH TREE BRANCHES DOWN
0544 PM HAIL 5 NE EATON 40.58N 104.64W
06/06/2010 M0.88 INCH WELD CO AMATEUR RADIO
HAIL GETTING LARGER
0544 PM HAIL 5 NE EATON 40.58N 104.64W
06/06/2010 M0.75 INCH WELD CO AMATEUR RADIO
ALSO FUNNEL CLOUD OBSERVED. NO TOUCHDOWN
0535 PM HAIL ATWOOD 40.55N 103.27W
06/06/2010 M1.75 INCH LOGAN CO LAW ENFORCEMENT
REPORTED BY STERLING DISPATCH
0505 PM HAIL 2 NW LOVELAND 40.44N 105.10W
06/06/2010 M0.75 INCH LARIMER CO TRAINED SPOTTER
0501 PM HAIL SE LOVELAND 40.42N 105.07W
06/06/2010 M0.75 INCH LARIMER CO TRAINED SPOTTER
0459 PM HAIL 3 S FORT MORGAN 40.22N 103.79W
06/06/2010 M1.75 INCH MORGAN CO TRAINED SPOTTER
0459 PM HAIL 4 N LOVELAND 40.48N 105.07W
06/06/2010 M1.00 INCH LARIMER CO TRAINED SPOTTER
&&
BENTONThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:10 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 65 min |
| Jun 6, 6:15 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 45 min |
| Jun 6, 6:26 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 49 min |
| Jun 6, 6:29 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 19 min |
| Jun 6, 6:39 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan, Washington | 66 min |
| Jun 6, 7:01 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 46 min |
| Jun 6, 7:16 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 30 min |
| Jun 6, 7:20 PM MDT | Flash Flood Warning | BOU | Morgan | 2 hr |
| Jun 6, 7:28 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 32 min |
| Jun 6, 8:22 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 53 min |
| Jun 6, 8:32 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 43 min |
| Jun 6, 9:14 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 46 min |
| Jun 6, 11:33 PM MDT | Areal Flood Advisory | BOU | Grand | 48 hr |
| Jun 7, 6:14 AM MDT | Special Weather Statement | BOU | Logan | 46 min |
| Jun 7, 6:29 AM MDT | Severe Thunderstorm Warning | BOU | Logan | 30 min |
| Jun 7, 10:00 AM MDT | River Flood Advisory | BOU | Grand, Larimer | 3 days |
| Jun 7, 4:08 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 12 min |
| Jun 7, 5:30 PM MDT | River Flood Advisory | BOU | Grand, Weld | 4 days |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.